# SDR REXA2019112601665

- Difficulty date: October 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Canister
- Part number: CC670129421
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 INSIDE LH WING MAIN FUEL TANK WS 148. (SM)(AD).
SUMMARY: SLAT TRACK CANISTER 1-3 INSIDE LH WING MAIN FUEL TANK WS 148 WAS REPAIRED PER REO 670-57-42-577 REV.-
